My vaginismus came back four months later
March 25, 2015 at 11:45 pm #9341ichan252Participant
I’m very upset right now and crying. I did the dilatation consistently over these last four months after the procedure was completed, and I’ve having a lot of pain recently since the botox wore off. I dilated for two hours straight, an hour and a half of that being the blue glass one since I knew my boyfriend was coming over. When we tried to have sex, it hurt pretty bad. The level of pain was about a 6 or a 7. As long as he didn’t move, it was fine. As soon as he started to thrust, I felt the pain. I was never fully pain free, even after the procedure was completed, but even then the pain level was only a 1.5 or a 2. I just have no idea what to do now, and I’m on the verge of giving up. I don’t feel like I’ll ever be able t0 function like a normal woman is supposed to.March 26, 2015 at 8:15 am #13697Dr. PacikParticipant
I recall that you had considerable anxiety at the time of treatment and I would guess that you are struggling with anxiety now. It is actually rare for me to re-treat a patient and most women do not notice any changes at 4 months when the Botox is wearing off. There can be many reasons for pain with dilation including starting a menstrual cycle (even as long as 2 weeks prior to the cycle). Add to this the pressure of wanting to succeed when your boyfriend comes over and you wind up with a combination of pain, anxiety and a fear of failure. Anytime dilation is painful one should either back down to smaller dilators and start the stretching process from a smaller dilator or just not dilate at all for a short period of time (2-5 days).
Most of my patients struggle with a fear of failure after treatment. I would love to hear from others who might offer some advice.March 26, 2015 at 12:34 pm #13700ichan252Participant
What exactly should I do? I’m at the end of my rope, and I’m losing hope fast.March 28, 2015 at 7:22 pm #13705LeenaParticipant
Although I don’t have anything much to offer because I have not had the procedure yet (I am scheduled for May 4th), I’m very concerned about you. Since it is the weekend, I am not sure if Dr. Pacik or his staff will check the Forum, and I did not want to leave you alone in this. I would highly recommend calling Dr. Pacik and speaking with him directly about your situation and what can be done, and perhaps if another botox treatment might be the solution, though I know he uses that rarely and tries other approaches first. But you can talk it through with him. I think a phone call would really be the best way for the two of you to delve into your issues more deeply. I wish you all the best and send you love and positive thoughts.March 31, 2015 at 8:02 am #13707Heather34Moderator
Hi ichan252. I am so, so sorry for what you are currently going through and want you to know that I am here for you and will help in any way that I can. I think beginning again with the smaller dilators and then working your way up to the larger ones may help. I had neurosurgery in February after my procedure and took a lengthy break from dilating and intercourse. Then, when I was cleared to, I started back up with the smaller sized dilators and worked up to the larger ones plus intercourse and this really helped. I also wanted to pass on a previous Forum thread about the topic of thrusting:
In it, Allie writes:
“What helped me was after I have dilated for about 20 mins I would move my dilator in the thrusting movement. I just needed to get used to the feeling. This is what helped me!:)”
ichan252, please, please know we are all here to support you. Sending you big hugs!!
- You must be logged in to reply to this topic.